# SDR AALA202504237753

- Difficulty date: April 22, 2025
- Submitted: April 23, 2025
- Operation: Air carrier
- Aircraft: N314RH
- Make and model: Boeing 737-8
- Aircraft serial: 44455
- Aircraft time: 16,061 hours, 6,054 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY DOOR IS DIFFICULT TO OPEN. FOUND AFT METAL TRIM PIECE TO BE SPLIT AND SLIGHT BULDGING AT THE BOTTOM. **SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
